View Full Version : Too Much Grey Hair!!

04-07-2010, 04:36 PM
i started Propecia about a year ago, half way through I switched to Proscar as it was cheaper. I have not really seen any major gains, hair seems to still shed. Another thing i noticed thought is that I have been getting A LOT of grey hairs!!

Could this be from the drug? Any advice help please let me know!

Now not only am I thinning but going grey, and I am only 31!!!

04-07-2010, 07:29 PM
I have no idea if it is the drug...I doubt it. Never heard of this.

BTW, are you using rogaine/minoxidil with propecia?

Has your hair improved slightly since using propecia?

04-08-2010, 01:07 AM

Unlikely that the reason you are going grey is as a result of taking proscar. More of a coincidence IMHO.

I speak with many about the fact they have been on meds a while and feel they see not positive results. The ones who feel this and then stop the drug soon realise it was working for them veryt well indeed. My advice is stick with it if you have come this far as the saying goes - if its not broken - don't fix it ;-)

04-22-2010, 08:44 PM
I'd rather be grey than bald, but that's just my view. And I'm only 37.:)